| Model Number |
OMS-T12BT |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, pre-operatively, the balloon was attempted to be inflated but failed.Another balloon trocar was used.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: d4 (udi), d9, g3, h3, h6 h3 evaluation summary: "medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the visual inspection of the returned product noted that the insufflation port was cracked.The locking collar, valve seal and valve doors appeared intact.The inflation syringe was not received.The obturator was not received.The balloon could not be inflated due to the cracked insufflation port.The button was pressed and the valve seal opened and closed properly.The valve doors moved freely and securely locked in place.The lock collar moved freely up and down the cannula and firmly locked in place.It was reported that the balloon was attempted to be inflated but failed.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The broken insufflation port may occur when excessive force is applied during clinical application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: damage to the balloon by instruments used during insertion and in the course of a procedure may cause device failure.Ifu states inflation volume of balloon using included syringe.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.